# SDR ASAA2019061629737

- Difficulty date: June 16, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 44,854 hours, 13,315 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604102
- Part serial: 47YHCN
- Condition: Failed
- Location: Fcc A
- Part time: 11,314 hours, 3,500 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FAULT CODE 22-11235 A SYSTEM FAULT, THIS AFFECTS THE A SYSTEM AUTOPILOT. GROUNDED - YES. ATTEMPTED TO APPLY 22-1F, FOUND ALTITUDE ALERT TO BE AFFECTED. NO ER OPS ALLOWED FOR THAT MEL. FCC A HAS FAILED AND REQUIRES REPLACEMENT. REMOVED AND REPLACED FCCA REF B737-800 AMM 22-11-33. OPENED/RESET 7EA C/B P18. ALL GND TEST PASS.
